# SDR ZW0A0103506

- Difficulty date: June 7, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FWD SIDE OF FWD CARGO DOOR FLANGE INBD CRACKED OUT BELOW THE FWD CAM LATCH.  STOP DRILLED AND REPAIRED PER SRM 52-05-26A.  INSTALLED FASTENERS PER SRM 51-30-2 AND 51-30-5.  TREATED PARTS PER SRM 51-10-3.
